Originally Posted by badboysean
Has anyone ever gotten a rash while using accutane? Specifically small marks on the top of the hand?
Yeah, I get them all the time on the tops of my hands, sometimes on my underforearm. It got really bad and I was scared to put moisterizer on it, but it turns out its just severly dry skin. This stuff called Vanicream is the best, it makes it go away overnight, literally. If its really bad it may take two nights, but thats no biggie. Any other decent moisturizer should work though. When it goes away, keep moisterizing or they will come back.
I don't think they sell vanicreamit in stores, and if they do its hard to get. My brother has excema so his derm stocked him up with it, and my derm said it was safe for me to use. He said its safe for anyone to use really, and that he doesn't know why its hard to find in stores. Its definetly the best, supposedly it can be used on your face but I dunno, it doesn't look like something I want on my face.